MathSciNet Relay Station
MathSciNet bibliographic data
MR1782539 65N30 (65N12)
Ainsworth, Mark; Kay, David Approximation theory for the $hp$-version finite element method and application to the non-linear Laplacian. Appl. Numer. Math. 34 (2000), no. 4, 329–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement